# SDR SWAA2015042438956

- Difficulty date: April 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 42,904 hours, 24,733 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Bracket
- Part number: 65C34678
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BRACKET ON REAR SPAR INBD & ABOVE NR 2 TANK AFT BOOST PUMP CRACKED.  R & R BRACKET IAW MM.
